# SDR HALA2010022500079

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 27,406 hours, 5,220 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ENG 1 GAS PATH ADVISORY REPORT: SURGE, VIA ACARS.  IAW FIM 71-05-00/101 FIG 103 SH1. NO CREW REPORT OR OBSERVATIONS OF NO 1 ENG. IAW FIM NO CORRECTIVE ACTION NECESSARY. NOTE:(INSPECTED ENG INLET AND EXHAUST NO DEFECTS FOUND).
